Duke Mathematical Journal

Composition rings

Irving Adler

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Duke Math. J., Volume 29, Number 4 (1962), 607-623.

Dates
First available in Project Euclid: 22 February 2004

Permanent link to this document
https://projecteuclid.org/euclid.dmj/1077470398

Digital Object Identifier
doi:10.1215/S0012-7094-62-02961-7

Mathematical Reviews number (MathSciNet)
MR0142573

Zentralblatt MATH identifier
0111.02103

Subjects
Primary: 16.99
Secondary: 13.50

Citation

Adler, Irving. Composition rings. Duke Math. J. 29 (1962), no. 4, 607--623. doi:10.1215/S0012-7094-62-02961-7. https://projecteuclid.org/euclid.dmj/1077470398


Export citation